# SDR AALA2018090549049

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 64,480 hours, 28,751 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR EVENT. THE AIRCRAFT WAS GROUNDED.  FOUND TH ESOURCE OF THE ODOR TO BE APU.  APU BLEED AIR ON LOW PRESSURE FROM AIR OUTLETS, WHILE STRONG ODOR OF OIL. ACCOMPLISHED JC 26L0021001 AND NO ODORS REMAIN IN AIRCRAFT CABIN OR COCKPIT. OK FOR SERVICE.
